# SDR 2013FA0000330

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: General aviation
- Aircraft: N3DX
- Make and model: Beech V35B
- Aircraft serial: D9531
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR EMERGENCY LIGHT INOPERATIVE.
